# SDR YENA2025063000662

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 01849
- Aircraft time: 84,604 hours, 30,616 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#1434, SJU-MCO. "INFLIGHT CREW COMPLAINING OF A STRONG ODOR IN THE AFT OF THE AIRCRAFT FLIGHT ODOR SURVEY COMPLETED; COMPLIED WITH INFORMATION NOTICE 2017-T015 OIL B2 TYPE 1 APU OIL LEAK DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-510-085-B."
